KNect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Day 1: Tuesday 30 October 2018
Show Filter
07:45 - 09:00 75 mins
Registration, Exhibition & Welcome Coffee
09:00 - 09:05 5 mins
Auditorium: Welcome from TU-Automotive
09:05 - 09:15 10 mins
Auditorium: Chairperson's Opening Remarks
  • Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
09:15 - 09:35 20 mins
Info
Auditorium: When do we make money with mobility?
  • Roger Lanctot - Director, Automotive Connected Mobility, Global Automotive Practice, Strategy Analytics

Nearly every car maker is investing in mobility technology including apps, car sharing, ride hailing investments and car subscription offerings.

Market uptake and profitability have been uneven and elusive. What have we learned and when and how will we turn the corner on profitability?

09:35 - 09:55 20 mins
Info
Auditorium: Connected Commerce in the Car – The New Consumer Marketplace
  • Sebastian Lasek - Head of Connectivity, Skoda
  • Consumers spend billions of Euros on their commutes. More cars than phones have been added to the mobile network creating huge monetization opportunities
  • How can merchants utilise the consumer data sets at their disposition (i.e. locations etc.) to engage directly with consumers via the infotainment system?
  • Who do automaker need to partner with to facilitate transactions from the vehicle to the point of sale?
09:55 - 10:15 20 mins
Info
Auditorium: The Value of the Connected Vehicle: Customer Experience, Safety and Data Monetization
  • Rutger van der Wall - Vice President, Global Product, LexisNexis Risk Solutions
  • It’s all about the consumer: how can articulate the value to them?
  • How ready are the insurers and OEMs? What is the impact across both value chains?
  • Understanding the value of the exchange mechanics: Data rights, permissions and compliance
10:15 - 10:35 20 mins
Info
Auditorium: Simulating Success: How to Get New Mobility Services Right the First Time
  • Raphael Gindrat - Founder & CEO, Bestmile
  • Predictable service planning in a world of unknowns
  • Requirements for an accurate simulation
  • Managing KPIs: wait times, trip times, pooling and vehicle utilization
  • Planning to production
  • Case study
10:35 - 11:20 45 mins
Coffee, Exhibition & Networking
11:20 - 11:40 20 mins
Info
Auditorium: Investing in the Future of Mobility– Adding value to the customer journey
  • Lars Klawitter - Executive Director, Strategic Business Unit InMotion Ventures, Jaguar Land Rover
  • Interviewer: Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
  • As mobility services become ubiquitous, learn how premium brand OEMs see the future of mobility evolving
  • Gain insight into how the top end of the market is investing in this space and the strategy behind these choices
  • Explore the premium options for mobility and the differentiation, from luxury automated pods driven by brand experience to valet services
11:40 - 12:10 30 mins
Info
Auditorium: The Data Fuelled Vehicle
  • Colin Wilcock - Chairman of the Board, 5G Infrastructure Association
  • Lisa Joy Rosner - Chief Marketing Officer, Otonomo
  • Sofia Granath - Director Strategy and Product Management, WirelessCar
  • Moderator: Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
  • Get to grips with how to monetize connected car data (i.e. location, audio, driving behaviour) by breaking through industry silos (i.e. media, insurance, smart cities)
  • Enable access to data for third parties to be able to scale services; e.g. opening up SDKs for APIs, plus share data without compromising the security & privacy required by GDPR
  • Use driving & driver data to deliver a personalised user experience & discuss the role of AI in delivering data driven solutions
12:10 - 12:30 20 mins
Info
Auditorium: Customer Experience as one of the key new paradigm of the automobile
  • Benoit Joly - Sales & Marketing for Connectivity, Mobility and Autonomous Services, Renault Group
  • Learn how digital technologies are changing the customer journey within the automotive industry from purchase to constant engagement throughout the vehicle lifecycle
  • Explore how customer experience impacts the automotive business and customer engagement by building brand loyalty – or killing it
  • Understand recent developments in the digital lifestyle e.g. the proliferation of smart assistants, smart cities and business ecosystems that will impact the customer experience and expectations
12:30 - 12:50 20 mins
Info
Auditorium: How will the digital flow power 500M connected cars?
  • Martin Rosell - Managing Director, WirelessCar

Connectivity is no longer the issue and E2E lock-in isn’t sustainable! How do we build solutions and eco-systems to accelerate the automotive digital transformation towards democratic, sustainable and value-added mobility services?

12:50 - 13:10 20 mins
Auditorium: "Hey BMW - what are you plans for the future?" - The importance of voice enabled AI for the future of mobility
  • Interviewer: Holger Weiss - CEO, German Auto Labs
  • Dieter May - Senior Vice President Digital Products and Services, BMW
13:10 - 14:40 90 mins
Lunch, Exhibition & Networking
14:40 - 14:45 5 mins
Auditorium: Connected Services
Auditorium: Chairperson's Opening Remarks
  • Chairperson: Jack Palmer - Connected Car Specialist, SBD Automotive
14:40 - 14:45 5 mins
Alpsee Room: Smart Cities & Mobility
Alpsee: Chairperson's Opening Remarks
  • Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
14:40 - 15:10 30 mins
Info
Project Kairos
Exhibition: Mapping the road ahead: How are OEM’s preparing for the future of Auto-Tech through start-up investment?
  • Lars Klawitter - Executive Director, Strategic Business Unit InMotion Ventures, Jaguar Land Rover

Manufacturers are investing in start-ups to develop new innovative solutions. But what are manufacturers looking for? And how can we make the journey to a successful partnership a smooth ride? 

  • Established companies with complex product platforms can be a challenge to partner with. Learn how to get your foot in the door and remember that sometimes, external partners might be the crucial connection. 
  • Each manufacturer has different needs. Identify where your startup can add to their strategy and offer solutions 
  • Implementing new technology in the auto industry takes time. Learn why endurance is the key to partnership success, and how not to burn out after the first lap 
  • What can OEM’s do to facilitate partnerships with start-ups?
14:45 - 15:10 25 mins
Info
Auditorium: Connected Services
Auditorium: Fireside Chat: Digitalisation of OEMs: From Hardware to Software, UX and the new economy of the automobile
  • Interviewer: Tom Harle - Strategy Principal, ustwo auto
  • Tanja Neubert - Head of UX Design Paris, Renault-Nissan-Mitsubishi - Alliance Connected Vehicles
  • Gain insight into how OEMs are managing the shift from hardware to software - is more collaboration required across automakers and industry partners e.g. tech companies?
  • Think Human! Debate how automotive can create relevant technologies for future customer / societal needs, plus get an understanding of the end-to-end customer journey to design the right services
  • Battle of the brands: Discuss how brand image will change in a mobility as a service environment, plus identify the possible brand-related challenges presented by the further commoditisation of mobility
14:45 - 15:10 25 mins
Info
Alpsee Room: Smart Cities & Mobility
Alpsee: Shared mobility in smart cities: revealing the recipe for success
  • Vincent Cabanes Hyldon - Senior Business Development Manager, Vulog

Based on our experience working alongside most of the successful carsharing operators in the world, we'll unveil the key ingredients to deploy and operate successful shared mobility services.

15:10 - 15:35 25 mins
Info
Auditorium: Connected Services
Auditorium: The Key to Securely Drive Current and Future OEM Business Models
  • Peter Johnston - Global Head of Products, Connected Transport, Irdeto

How the automotive industry views cybersecurity needs a rethink. Instead of seeing a financial burden, it’s important to address cybersecurity concerns and understand how cybersecurity enables new services and business models made possible by the connectivity

  • Identify vulnerabilities in connected cars and the steps to take to help address them.
  • Learn the importance of protecting business data and securely enforcing policies, to allow business owners to deliver customizable experiences to their customers
  • Safely implement and monetize new business models by securely managing and controlling the services offered in the vehicle
15:10 - 15:35 25 mins
Info
Alpsee Room: Smart Cities & Mobility
Alpsee: Mobility as a Service - adapting to a new ecosystem
  • Julien Masson - Head of Connected Car, Orange Business Services
  • Nathaniel Giraitis - Director of Strategy, Smart Design
  • Michael Cottle - VP of Sales & Customer Success, Bestmile
  • Moderator: Rich Radka - Co-Founder, Claro Partners
  • Deliver value added value services– are we moving towards a future of car sharing or ride sharing?
  • Learn why building relationships with the city is essential to understand what mobility service will benefit the city best
  • Clarify the new MaaS ecosystem and who delivers what service. Is the automaker still on top?
15:10 - 15:50 40 mins
Info
Project Kairos
Exhibition: Industry review: where can start-ups compete in the automotive Industry?
  • David Murray-Hundley - Founder, Tech London Advocates Automotive
  • Holger Weiss - CEO, German Auto Labs
  • Herbert Magnesius - VC Investor, Vito Ventures

With the first autonomous car expected in less than a decade, the automotive industry is rapidly evolving. But how can start-ups stay ahead of industry changes with limited resources? And how do you know when an industry expert will be a crucial addition to your team?

  • This panel will explore how start-ups can grow and experiment with new technology by understanding where investment is focused and where the industry gaps remain.
  • New avenues are opening up to start-ups in MaaS and insurance, but how can you present the value of your idea to investors within these new opportunities?
  • With Great Wall Motors and other OEMs extending global competition beyond Europe, how can start-ups become part of the international automotive industry?
  • Understand, utilise, monestise: why OEM’s need start-ups to utilise new data generated by the connected car.
15:35 - 16:00 25 mins
Info
Auditorium: Connected Services
Auditorium: Fireside Chat: Re-inventing the Wheel – The relationship between OEMs and Start-ups
  • Scott Lyons - Business, Partner & Strategy Development, Connected Vehicle Platform & Products Organisation, Ford of Europe
  • Interviewer: Andrea Sroczynski - Managing Director, SBD Automotive Germany
  • Learnings from a leading car company - applying new thinking to an old industry
  • The future of working with start-ups – the evolution of where this relationship is going
  • Adjust company culture & business thinking from manufacturer to service provider
15:35 - 16:00 25 mins
Info
Alpsee Room: Smart Cities & Mobility
Alpsee: Building a connected city
  • Stéphane Péan - Digital Cities Action Line Leader, EIT Digital
  • Understanding and anticipating trends that affect life in a big city and using ICT to develop and implement concrete solutions
  • How is IoT technology making cities smarter and better?
  • Learn the benefits of adopting an integrated approach to both smart city technology integration and partnerships, including public private partnerships (P3)
  • Understand & anticipate trends that affect urban transportation incl. urbanisation & sprawl. Harness ICT & data to develop and implement concrete solutions via e.g. real-time transit data
  • Explore how IoT technology is making cities smarter through e.g. enabling cities to monitor, connect, manage & optimise city infrastructure & services – identify where auto can contribute  
15:50 - 16:40 50 mins
Info
Project Kairos
Exhibition: Pitch Off Group One
  • David Murray-Hundley - Founder, Tech London Advocates Automotive
  • Herbert Magnesius - VC Investor, Vito Ventures
  • Qaunain Meghjee - Head of Technology, Level39
  • Livia Toth - Venture Associate, Startup Autobahn, Plug and Play Tech Center

5 startups in each group will face off on the Project Kairos stage and deliver their pitches to earn a spot in the finals.  One winner will be chosen from each group and will compete in the finals.

Start-ups: 

Road.Travel

Motiva.SP z.o.o 

Vinka Oy 

Autoencoder

Teraki

16:00 - 16:45 45 mins
Auditorium: Connected Services
Coffee, Exhibition & Networking
16:00 - 16:45 45 mins
Alpsee Room: Smart Cities & Mobility
Coffee, Exhibition & Networking
16:40 - 17:30 50 mins
Info
Project Kairos
Exhibition: Pitch Off Group Two
  • Scott Lyons - Business, Partner & Strategy Development, Connected Vehicle Platform & Products Organisation, Ford of Europe
  • Dieter Welfonder - Owner and start-up coach, Lean Green Startup and Future Champions Accelerator
  • Matthew Jones - Director, Anthemis Group
  • Robert Gallenberger - Partner, btov Partners

5 startups in each group will face off on the Project Kairos stage and deliver 5 minute pitches to earn a spot in the finals.  One winner will be chosen from each group and will compete in the finals.

Start-ups:

 High Mobility

 Nebula systems

 Eccocar

 Inventure Automotive

 Twikit

16:45 - 17:10 25 mins
Info
Auditorium: Connected Services
Auditorium: Connected Mobility – innovation meets in-car communications experience challenge
  • Assaf Aloni - Chief Marketing Officer, Continual Experience

Safety, 5G data services, self-navigation, infotainment experience, real-time access to in-car data – many capabilities and features of the smart vehicle depend heavily on the quality of the mobile network, which is less than ideal when it comes to real mobility. How can OEMs keep car features functioning properly, and driver experience meeting expectations, when it is seen as their problem even though they lack control over the network? Continual will present a solution for:

  • Mapping all roads and highways against parameters such as data services in use by the car, quality of network, time of day, etc.
  • AI-based prediction for car and driver needs vs. actual quality
  • Smarter, automated car and driver route and network decision-making
16:45 - 17:10 25 mins
Info
Alpsee Room: Smart Cities & Mobility
Alpsee: Engaging Mobility - The future of Automotive
  • Luc Vidal-Madjar - Head of Global IoT and Mobility Innovation, BICS
  • It’s not just about the car! Embracing Cloud & AI Services to redefine the user experience
  • Adjust company culture & business thinking from manufacturer to service provider.
  • From software to operations and customer service, what new skills and departments are needed?
17:10 - 17:35 25 mins
Info
Auditorium: Connected Services
Auditorium: Through the fog - Cloud vs. Edge
  • Colin Wilcock - Chairman of the Board, 5G Infrastructure Association
  • Miltiadis Filippou - Standards and Research Engineer, Intel
  • Olivier Lenz - Programmes Director, FIA Region I
  • Max Cavazzini - Business Development Enterprise – EMEA Automotive & Manufacturing Lead, Amazon Web Services
  • Moderator: Robert Fisher - Senior Consultant, SBD Automotive Germany
  • Cut through the fog: Understand the difference between vehicle as an IoT edge device to enhance services & data sharing and on-board edge processing for vehicle functionality.
  • Find the balance vehicle edge computing (i.e. sensor data, critical local processing) for real-time decisions and advanced data processing on the cloud
  • Has the demand for connectivity, location based services and value-added services moved the community away from a ‘battle of hardware’ towards a ‘battle of ecosystems’?
17:10 - 17:35 25 mins
Info
Alpsee Room: Smart Cities & Mobility
Aplsee: Blockchain: From Hype to Automotive Applications
  • Peter Busch - Mobility Lead Distributed Ledger Technologies, Robert BOSCH Group
  • Salvatore Romeo - Business Development Executive - Global Automotive, Aerospace & Defense Industries, IBM
  • Moderator: Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
  • Identify the challenges OEMs are facing with blockchain and get up-to-speed with industry collaboration on auto grade Blockchain development & standards (MOBI)
  • Assess the benefits of Blockchain’s transparency and un-tamperable data management for e.g. fraud prevention, security and supply chain management
  • Use Blockchain’s decentralisation properties: Learn how a network of nodes open up to third parties & new services. What are the benefits of running in total decentralised ways?
17:35 - 18:00 25 mins
Info
Auditorium: Connected Services
Auditorium: The Digital Transformation of the Insurance Company
  • Tim Marlow - Head of Autonomous and Connected Vehicle Research, Ageas
  • Matthew Jones - Director, Anthemis Group
  • Krishna Jayaraman - Head - Connectivity & Telematics, Mobility, Frost & Sullivan
  • Paul Stacy - R&D Director and Director of Automotive Development, EMEA, LexisNexis Risk Solutions
  • Moderator: Jack Palmer - Connected Car Specialist, SBD Automotive
  • How will motor insurance evolve as connectivity and automation both evolve
  • The telematics comeback for insurance…How is insurance telematics gaining traction across Europe?
  • Changing customer touchpoints & engagement with connected claims
  • Understanding car data to prepare for autonomous mobility
  • Personal ownership vs. shared mobility – how will we be insuring vehicles, journeys and mobility
17:35 - 18:00 25 mins
Alpsee Room: Smart Cities & Mobility
Aplsee: Bringing the Startup Experience to Connected Mobility
  • Clement Pantin - Head of Connected Car, Mobile Devices
18:00 - 19:00 60 mins
Networking Drinks Reception
07:45 - 09:00

Registration, Exhibition & Welcome Coffee

More
09:00 - 09:05
Auditorium: Welcome from TU-Automotive

Auditorium: Welcome from TU-Automotive

More
09:05 - 09:15
Info

Auditorium: Chairperson's Opening Remarks

  • Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
More
09:15 - 09:35
Info

Auditorium: When do we make money with mobility?

Nearly every car maker is investing in mobility technology including apps, car sharing, ride hailing investments and car subscription offerings.

Market uptake and profitability have been uneven and elusive. What have we learned and when and how will we turn the corner on profitability?

  • Roger Lanctot - Director, Automotive Connected Mobility, Global Automotive Practice, Strategy Analytics
More
09:35 - 09:55
Info

Auditorium: Connected Commerce in the Car – The New Consumer Marketplace

  • Consumers spend billions of Euros on their commutes. More cars than phones have been added to the mobile network creating huge monetization opportunities
  • How can merchants utilise the consumer data sets at their disposition (i.e. locations etc.) to engage directly with consumers via the infotainment system?
  • Who do automaker need to partner with to facilitate transactions from the vehicle to the point of sale?
  • Sebastian Lasek - Head of Connectivity, Skoda
More
09:55 - 10:15
Info

Auditorium: The Value of the Connected Vehicle: Customer Experience, Safety and Data Monetization

  • It’s all about the consumer: how can articulate the value to them?
  • How ready are the insurers and OEMs? What is the impact across both value chains?
  • Understanding the value of the exchange mechanics: Data rights, permissions and compliance
  • Rutger van der Wall - Vice President, Global Product, LexisNexis Risk Solutions
More
10:15 - 10:35
Info

Auditorium: Simulating Success: How to Get New Mobility Services Right the First Time

  • Predictable service planning in a world of unknowns
  • Requirements for an accurate simulation
  • Managing KPIs: wait times, trip times, pooling and vehicle utilization
  • Planning to production
  • Case study
  • Raphael Gindrat - Founder & CEO, Bestmile
More
10:35 - 11:20

Coffee, Exhibition & Networking

More
11:20 - 11:40
Info

Auditorium: Investing in the Future of Mobility– Adding value to the customer journey

  • As mobility services become ubiquitous, learn how premium brand OEMs see the future of mobility evolving
  • Gain insight into how the top end of the market is investing in this space and the strategy behind these choices
  • Explore the premium options for mobility and the differentiation, from luxury automated pods driven by brand experience to valet services
  • Lars Klawitter - Executive Director, Strategic Business Unit InMotion Ventures, Jaguar Land Rover
  • Interviewer: Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
More
11:40 - 12:10
Info

Auditorium: The Data Fuelled Vehicle

  • Get to grips with how to monetize connected car data (i.e. location, audio, driving behaviour) by breaking through industry silos (i.e. media, insurance, smart cities)
  • Enable access to data for third parties to be able to scale services; e.g. opening up SDKs for APIs, plus share data without compromising the security & privacy required by GDPR
  • Use driving & driver data to deliver a personalised user experience & discuss the role of AI in delivering data driven solutions
  • Colin Wilcock - Chairman of the Board, 5G Infrastructure Association
  • Lisa Joy Rosner - Chief Marketing Officer, Otonomo
  • Sofia Granath - Director Strategy and Product Management, WirelessCar
  • Moderator: Andrew Grant - Intelligent Mobility Analyst, Bloomberg NEF
More
12:10 - 12:30
Info

Auditorium: Customer Experience as one of the key new paradigm of the automobile

  • Learn how digital technologies are changing the customer journey within the automotive industry from purchase to constant engagement throughout the vehicle lifecycle
  • Explore how customer experience impacts the automotive business and customer engagement by building brand loyalty – or killing it
  • Understand recent developments in the digital lifestyle e.g. the proliferation of smart assistants, smart cities and business ecosystems that will impact the customer experience and expectations
  • Benoit Joly - Sales & Marketing for Connectivity, Mobility and Autonomous Services, Renault Group
More
12:30 - 12:50
Info

Auditorium: How will the digital flow power 500M connected cars?

Connectivity is no longer the issue and E2E lock-in isn’t sustainable! How do we build solutions and eco-systems to accelerate the automotive digital transformation towards democratic, sustainable and value-added mobility services?

  • Martin Rosell - Managing Director, WirelessCar
More
12:50 - 13:10
Info

Auditorium: "Hey BMW - what are you plans for the future?" - The importance of voice enabled AI for the future of mobility

  • Interviewer: Holger Weiss - CEO, German Auto Labs
  • Dieter May - Senior Vice President Digital Products and Services, BMW
More
13:10 - 14:40

Lunch, Exhibition & Networking

More
Showing of Streams
18:00 - 19:00

Networking Drinks Reception

More